# SDR AALA202402191242

- Difficulty date: February 18, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 65,056 hours, 27,387 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURRING ROUTINE A-CHECK, FOUND MEGAPHONE INOPERTIVE (NO SOUND). REMOVE AND REPLACED MEGAPHONE. PER AMM 25-64-00, OPERTIONAL CHECK GOOD.
